# SDR CALA2014111401442

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 34,130 hours, 11,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W0154004020
- Condition: Mislocated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER EXIT LIGHT AT OVERHEAD BIN 31DEF IS INOPERATIVE.  FOUND WIRE W0154-0040-20 TO BE IMPROPERLY TERMINATED & CONNECTED WIRE TO THE PROPER TERMINAL IAW SWPM 20-30-11.  REPLACED EMER POWER SUPPLY FUSE IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
